# SDR MWEA99608

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 593998825
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR NR 1 FRAME IS CRACKED IN RADIUS ON AFT END OF BEAM.  MTC FABRICATED AND INSTALLED DOUBLER.
